American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jonathan Henry Brown and Geoff Goehle. The Brauer semigroup of a groupoid and a symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 366 (2014) 1943-1972.
Abstract, references, and article information
View Article: PDF

[2] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information
View Article: PDF

[3] John C. Baez, Aristide Baratin, Laurent Freidel and Derek K. Wise. Infinite-Dimensional Representations of 2-Groups. Memoirs of the AMS 219 (2012)
Book volume table of contents

[4] R. Exel. Non-Hausdorff étale groupoids. Proc. Amer. Math. Soc. 139 (2011) 897-907. MR 2745642.
Abstract, references, and article information
View Article: PDF

[5] Hellen Colman. The Lusternik-Schnirelmann category of a Lie groupoid. Trans. Amer. Math. Soc. 362 (2010) 5529-5567. MR 2657690.
Abstract, references, and article information
View Article: PDF

[6] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF

[7] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information
View Article: PDF

[8] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information
View Article: PDF

[9] Marius Ionescu and Dana P. Williams. Irreducible representations of groupoid $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 1323-1332. MR 2465655.
Abstract, references, and article information
View Article: PDF

[10] Jean-Louis Tu. Groupoid cohomology and extensions. Trans. Amer. Math. Soc. 358 (2006) 4721-4747. MR 2231869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ryan J. Zerr. On character groups arising from dimension groups. Proc. Amer. Math. Soc. 134 (2006) 1849-1856. MR 2207502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] I. Moerdijk and J. J. C. Vermeulen. Proper maps of toposes. Memoirs of the AMS 148 (2000) MR 1787303.
Book volume table of contents

[14] D. Drinen. Viewing AF-algebras as graph algebras. Proc. Amer. Math. Soc. 128 (2000) 1991-2000. MR 1657723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1